# SDR HALA20240226051

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 15,779 hours, 3,451 cycles
- Engine: Iae PW1122GJM
- Engine time: 6,973 hours, 3,216 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FIRE LOOP A FAULT DURING CRUISE. PERFORMED BITE TEST. TEST CONFIRMED PYLON LOOP A FAULT. REMOVED AND REPLACED PYLON LOOP A HARNESS 31WD1 FIN PER AMM 26-12-16. CONDITION SAME. PERFORMED BITE TEST. TEST CONFIRMED PYLON LOOP A FAULT. R/R ENG 1 PYLON LOOP ASSY RAMP WITH DETECTORS. IAW AMM 26-12-61 P13401. BITE TEST OKAY. PERFORMED ENG RUN AND NO LEAKS NOTED. IAW AMM 71-01-41 A/C OK FOR SERVICE PER WORK PERFORMED
